# SDR IPXA13M77055

- Difficulty date: February 8, 2013
- Submitted: February 11, 2013
- Operation: Air carrier
- Aircraft: N256UP
- Make and model: Doug MD-11F
- Aircraft serial: 48405
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Low Pressure
- Location: Left Nose Wheel
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EMERGENCY DECLARED AT APPROX 2.5 HRS INTO FLT RECEIVED LEVEL 1 TIRE PRESS LOW ALERT,  PRESSURE READ L1331 PSI R 175 PSI ON APPROACH L89 R 163.  REPLACED LT NOSE WHEEL ASSY IAW MM 32-42-01.
